| Model Number |
04.01.0154 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 175034: 100 items manufactured and released on 27-nov-2017.Expiration date: 2022-nov-09.No anomalies found related to the problem.To date, 60 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 5 months after the primary surgery, the patient came in for a post-op appointment and it was observed that the baseplate position was malaligned inferiorly.According to the revision surgeon, the implant was malpositioned during the primary surgery.The surgeon decided to revise the metaphysis, and used competitor's baseplate and glenosphere to revise inclination/angle of the implant.The surgery was completed successfully.